# SDR MWEA98431

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911544
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM AT FUSELAGE STATION 237 RIGHT BOTTLINE 41 WAS FOUND CORRODED.  MTC REMOVED CORROSION AND REPAIRED FLOORBEAM.
